# SDR RYNA2010009020030

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N764RD
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26204
- Aircraft time: 58,702 hours, 13,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND 4 EA EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT POSITION M732 IAW 33-51-07, OPS CHECKS NORMAL.
